Perfect Permutations and Spatially Balanced Latin Squares

Hao ZHENG, Hai Tao CAO

PDF(393 KB)
Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (5) : 939-950. DOI: 10.12386/A20210055

Perfect Permutations and Spatially Balanced Latin Squares

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 65(5): 939-950 https://doi.org/10.12386/A20210055

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(393 KB)

Accesses

Citation

Detail

Sections
Recommended

/